MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 320-40-03 - humeral liner, 40mm, +2.5, (b)(6) 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(6) 320-15-05 - eq rev locking screw, (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6) 320-31-40 - glenosphere, 40mm, (b)(6) 320-35-02 - small superior augment glenoid plate, (b)(6) 321-20-00 - equinoxe reverse shoulder drill kit.Multiple mdr reports were filed for this event, please see associated reports: mfr#1038671-2025-01992.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the left side.Subsequently, approximately 5 years later the patient noted feeling a pinch in their left shoulder followed by intense pain and inability to raise their arm.The patient went to the emergency room and discovered the humeral tray had detached from the humeral stem.The patient noted they did not experience any form of trauma to the prosthesis.Revision surgery has been scheduled.No further patient impact was provided.No additional is available at this time.

Brand Name
EQUINOXE REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21978495
Report Number1038671-2025-01993
Device Sequence Number17948862
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/07/2025
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown